# SDR CALA2022091602374

- Difficulty date: September 14, 2022
- Submitted: September 16, 2022
- Operation: Air carrier
- Aircraft: N474UA
- Make and model: Airbus A300*
- Aircraft serial: 1475
- Aircraft time: 61,282 hours, 26,277 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Part number: D5311278220201
- Condition: Corroded
- Location: Fr20-22
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK -Y765 FR20-22 IS CORRODED ON TOP SURFACE. CABIN SEAT TRACK REMOVED AND INSTALLED NEW SEAT TRACK P/N 531127 822020A I.A.W SRM 51-72-11 AND 51-42-11. (T#87305) WORK ACCOMPLI SHED AT ST ENGINEERING OF MOBILE AT BFM ON N/R#: 36182
